# SDR WX0A2024052032046

- Difficulty date: May 15, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N275NV
- Make and model: Airbus A320-214
- Aircraft serial: 2807
- Aircraft time: 44,406 hours, 26,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 007273
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NRC 7000-0010: EMERGENCY LIGHT EPSU SYSTEM TEST BITE RESULT SHOWS FAULT MSG ""BAT / EPSU(12WL)EMER R"". / EPSU 12WL REPLACED AND TESTED SERVICEABLE IAW AMM 33-51-38-400-001-A."
